MathSciNet Relay Station
MathSciNet bibliographic data
MR2342693 (2008j:37081) 37E05 (37C20 37D20 37E10 37F30)
Kozlovski, O.; Shen, W.; van Strien, S. Density of hyperbolicity in dimension one. Ann. of Math. (2) 166 (2007), no. 1, 145–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement